Lifted inequalities for 0-1 mixed-integer bilinear covering sets

Kwanghun Chung, Jean Philippe P. Richard, Mohit Tawarmalani

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we study 0-1 mixed-integer bilinear covering sets. We derive several families of facet-defining inequalities via sequence-independent lifting techniques. We then show that these sets have a polyhedral structure that is similar to that of a certain fixed-charge single-node flow set. As a result, we also obtain new facet-defining inequalities for the single-node flow set that generalize well-known lifted flow cover inequalities from the integer programming literature.

Original languageEnglish (US)
Pages (from-to)403-450
Number of pages48
JournalMathematical Programming
Issue number1-2
StatePublished - Jun 2014
Externally publishedYes


Dive into the research topics of 'Lifted inequalities for 0-1 mixed-integer bilinear covering sets'. Together they form a unique fingerprint.

Cite this